MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER

ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received a tracking form through email reporting a catheter revision due to catheter migration.The patient was reported to have a lack of pain relief and had volume discrepancies observed at their last four refill appointments.A catheter dye study was performed and it was determined that the catheter was shown to be pulled out of the intrathecal space.The patient had reported a previous fall, but could not recall when it was.The patient's old catheter was discarded after the surgery.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter kit, verification of sterilization, and packaging for subject catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with catheter kit.Device was discarded and was not returned for additional evaluation and investigation.As additional investigation was not performed, a definitive root cause for the alleged issue could not be determined.Per the instructions for use of the device, catheter migration is a known possible risk of use of the device.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
120 forbes blvd
suite 170
mansfield, MA 02048
9734269229
MDR Report Key17954040
Report Number3010079947-2023-00064
Device Sequence Number6620954
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)230524(10)27949
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model Number11823
Device Catalogue Number11823
Device Lot Number27949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale